MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID
Catalog Number H-1129
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that there was no audible alarm for over temp when they filled the solution tank and put on tester and the event occurred during testing.There are no patient involvement and adverse event reported.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3/h6: no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen street
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23609871
Report Number3012307300-2025-12739
Device Sequence Number9918418
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public(01)50695085812904(11)190727
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH-1129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown